New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Answered]: of 10 A client with acute bronchospasm and a…

Need help with your General Clinical Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

Question 10 of 10 A client with acute bronchospasm and a history of diabetes mellitus, coronary artery disease, and chronic obstructive pulmionary disease is admitted to the unit and started on IV theophylline. The client begins to complain of a fluttering feeling in the chest. The nurse checks the client’s vital signs and notes a pulse of 135, blood pressure 130/88, respiratory rate 22, oxygen sat 90%. Which actlon by the nurse is most appropriate? Discontinue theophylline administration immediately Reassure the client that this is a side effect of the medicalon and continse to monitor Notify the provider and request an EKG Titrate the dose down and reassess the client’s symptoms after 15 mingtes

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion